Excluding Induced Subdivisions of the Bull and Related Graphs
Version of Record online: 15 SEP 2011
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 71, Issue 1, pages 49–68, September 2012
How to Cite
Chudnovsky, M., Penev, I., Scott, A. and Trotignon, N. (2012), Excluding Induced Subdivisions of the Bull and Related Graphs. J. Graph Theory, 71: 49–68. doi: 10.1002/jgt.20631
- Issue online: 25 JUL 2012
- Version of Record online: 15 SEP 2011
- Manuscript Revised: 27 JUN 2011
- Manuscript Received: 24 DEC 2010
- NSF. Grant Number: DMS-0758364; DMS-1001091 (to M. C.)
- Agence Nationale de la Recherche. Grant Number: ANR 10 JCJC 0204 01 (to N. T.)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!